# SDR COMA0160868

- Difficulty date: November 4, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 2,907 hours, 2,783 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5515.  FLAPS FAILED AT 30 DEGREES DURING APPROACH.RESET THE FLAP SYSTEM PER AD 98-20-01 AND DEFERRED FURTHER MAINTENANCE.
